# SDR SWIA201023419

- Difficulty date: January 7, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 21,794 hours, 17,429 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Sealant
- Condition: Out Of Position
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED ROLL WHEN FLAPS DEPLOYED TO 45 DEGREES.  (FLT 4773)  REMOVED PROTRUDING PAINT AND SEALANT ON RIGHT OUTBOARD LEADING EDGE FLAP VANE.
